Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


New Cullen primes
HTML articles powered by AMS MathViewer

by Wilfrid Keller PDF
Math. Comp. 64 (1995), 1733-1741 Request permission


Numbers of the forms ${C_n} = n \cdot {2^n} + 1$ and ${W_n} = n\cdot {2^n} - 1$ are both called Cullen numbers. New primes ${C_n}$ are presented for $n = 4713,5795,6611,18496$. For ${W_n}$, several new primes are listed, the largest one having $n = 18885$. Furthermore, all efforts made to factorize numbers ${C_n}$ and ${W_n}$ are described, and the result, the complete factorization for all $n \leq 300$, is given in a Supplement.
Similar Articles
Additional Information
  • © Copyright 1995 American Mathematical Society
  • Journal: Math. Comp. 64 (1995), 1733-1741
  • MSC: Primary 11A51; Secondary 11A41, 11Y05
  • DOI:
  • MathSciNet review: 1308456